American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58\\\-XX) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 246 found      Go to page: 1 2 3 4 > >>

[1] Daniel S. Freed and Michael J. Hopkins. Chern--Weil forms and abstract homotopy theory. Bull. Amer. Math. Soc. 50 (2013) 431-468.
Abstract, references, and article information   
View Article: PDF

[2] Daniel S. Freed. Commentary on “Lectures on Morse theory, old and new”. Bull. Amer. Math. Soc. 48 (2011) 517-523. MR 2823021.
Abstract, references, and article information   
View Article: PDF

[3] Misha Gromov. Crystals, proteins, stability and isoperimetry. Bull. Amer. Math. Soc. 48 (2011) 229-257. MR 2774091.
Abstract, references, and article information   
View Article: PDF

[4] Douglas N. Arnold, Richard S. Falk and Ragnar Winther. Finite element exterior calculus: from Hodge theory to numerical stability. Bull. Amer. Math. Soc. 47 (2010) 281-354. MR 2594630.
Abstract, references, and article information   
View Article: PDF

[5] Allan Greenleaf, Yaroslav Kurylev, Matti Lassas and Gunther Uhlmann. Invisibility and inverse problems. Bull. Amer. Math. Soc. 46 (2009) 55-97. MR 2457072.
Abstract, references, and article information   
View Article: PDF

[6] Jeremy Gray and Mario Micallef. About the cover: The work of Jesse Douglas on minimal surfaces. Bull. Amer. Math. Soc. 45 (2008) 293-302. MR 2383307.
Abstract, references, and article information   
View Article: PDF

[7] Sun-Yung Alice Chang. Conformal invariants and partial differential equations. Bull. Amer. Math. Soc. 42 (2005) 365-393. MR 2149088.
Abstract, references, and article information   
View Article: PDF

[8] John W. Morgan. Recent progress on the Poincaré conjecture and the classification of 3-manifolds. Bull. Amer. Math. Soc. 42 (2005) 57-78. MR 2115067.
Abstract, references, and article information   
View Article: PDF

[9] Michael Atiyah. The impact of Thom's cobordism theory. Bull. Amer. Math. Soc. 41 (2004) 337-340. MR 2058290.
Abstract, references, and article information   
View Article: PDF

[10] Haim Brezis. The interplay between analysis and topology in some nonlinear PDE problems. Bull. Amer. Math. Soc. 40 (2003) 179-201. MR 1962295.
Abstract, references, and article information   
View Article: PDF

[11] Ivar Ekeland and Nassif Ghoussoub. Selected new aspects of the calculus of variations in the large. Bull. Amer. Math. Soc. 39 (2002) 207-265. MR 1886088.
Abstract, references, and article information   
View Article: PDF

[12] Brian C. Hall. Harmonic analysis with respect to heat kernel measure. Bull. Amer. Math. Soc. 38 (2001) 43-78. MR 1803077.
Abstract, references, and article information   
View Article: PDF

[13] J. B. Wagoner. Strong shift equivalence theory and the shift equivalence problem. Bull. Amer. Math. Soc. 36 (1999) 271-296. MR 1688990.
Abstract, references, and article information   
View Article: PDF

[14] Alexander Grigor'yan. Analytic and geometric background of recurrence and non-explosion of the Brownian motion on Riemannian manifolds. Bull. Amer. Math. Soc. 36 (1999) 135-249. MR 1659871.
Abstract, references, and article information   
View Article: PDF

[15] Huai-Dong Cao and Bennett Chow. Recent developments on the Ricci flow. Bull. Amer. Math. Soc. 36 (1999) 59-74. MR 1655479.
Abstract, references, and article information   
View Article: PDF

[16] Lawrence Zalcman. Normal families: New perspectives . Bull. Amer. Math. Soc. 35 (1998) 215-230. MR 1624862.
Abstract, references, and article information   
View Article: PDF

[17] Roy L. Adler. Symbolic dynamics and Markov partitions. Bull. Amer. Math. Soc. 35 (1998) 1-56. MR 1477538.
Abstract, references, and article information   
View Article: PDF

[18] Steven Rosenberg. Nonlocal invariants in index theory. Bull. Amer. Math. Soc. 34 (1997) 423-433. MR 1458426.
Abstract, references, and article information   
View Article: PDF

[19] Richard S. Palais. The symmetries of solitons. Bull. Amer. Math. Soc. 34 (1997) 339-403. MR 1462745.
Abstract, references, and article information
View Article: PDF

[20] Robert M. Hardt. Singularities of harmonic maps. Bull. Amer. Math. Soc. 34 (1997) 15-34. MR 1397098.
Abstract, references, and article information   
View Article: PDF

[21] Reyer Sjamaar. Symplectic reduction and Riemann-Roch formulas for multiplicities. Bull. Amer. Math. Soc. 33 (1996) 327-338. MR 1364017.
Abstract, references, and article information   
View Article: PDF

[22] S. K. Donaldson. The Seiberg-Witten equations and 4-manifold topology . Bull. Amer. Math. Soc. 33 (1996) 45-70. MR 1339810.
Abstract, references, and article information   
View Article: PDF

[23] Andreas Juhl. Secondary invariants and the singularity of the Ruelle zeta-function in the central critical point . Bull. Amer. Math. Soc. 32 (1995) 80-87. MR 1284776.
Abstract, references, and article information   
View Article: PDF

[24] Eugene Gutkin and Nicolai Haydn. Topological entropy of generalized polygon exchanges . Bull. Amer. Math. Soc. 32 (1995) 50-56. MR 1273398.
Abstract, references, and article information   
View Article: PDF

[25] Judy A. Kennedy and James A. Yorke. Bizarre topology is natural in dynamical systems . Bull. Amer. Math. Soc. 32 (1995) 309-316. MR 1307903.
Abstract, references, and article information   
View Article: PDF

[26] James T. Rogers. Critical points on the boundaries of Siegel disks . Bull. Amer. Math. Soc. 32 (1995) 317-321. MR 1316499.
Abstract, references, and article information   
View Article: PDF

[27] Konstantin Mischaikow and Marian Mrozek. Chaos in the Lorenz equations: a computer-assisted proof . Bull. Amer. Math. Soc. 32 (1995) 66-72. MR 1276767.
Abstract, references, and article information   
View Article: PDF

[28] Ittai Kan. Open sets of diffeomorphisms having two attractors, each with an everywhere dense basin . Bull. Amer. Math. Soc. 31 (1994) 68-74. MR 1254075.
Abstract, references, and article information   
View Article: PDF

[29] Curtis T. McMullen. Frontiers in complex dynamics . Bull. Amer. Math. Soc. 31 (1994) 155-172. MR 1260523.
Abstract, references, and article information   
View Article: PDF

[30] Reese Harvey and H. Blaine Lawson. A theory of characteristic currents associated with a singular connection . Bull. Amer. Math. Soc. 31 (1994) 54-63. MR 1254076.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 246 found      Go to page: 1 2 3 4 > >>